# SDR 2012FA0000433

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: General aviation
- Aircraft: N523R
- Make and model: Dhavxx DH82AROBRTSN
- Aircraft serial: 82960
- Aircraft time: 3,472 hours
- Engine: Dhavxx GIPSYMAJOR1C
- Engine time: 683 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Condition: Failed
- Location: Cylinder Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

ROUGH RUNNING ENGINE DURING POWER TRANSITION FROM CLIMB TO CRUISE.  PILOT PERFORMED A FORCED LANDING INTO A FIELD.  INVESTIGATION REVEALED A CLAMPING BOLT WHICH ATTACHES THE ROCKER BRACKET TO CYLINDER HEAD NR 4 HAD FAILED.  NTSB ACCIDENT NUMBER WPR12LA275.
